# SDR 9711469153

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 795898011
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE OIL CLOG LIGHT AND MASTER CAUTION WARNING LIGHT ILLUMINATED WITH ASSOCIATED DROPPING OF OIL PRESSURE AND QUANTITY.  CREW SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO DSM.  MAINTENANCE REPLACED THE RIGHT ENGINE, OPERATIONAL CHECK OK.
